Our expert says:
Sorry to hear of this. With many meds its not adviseable to stop suddenly, so its best to discuss this with the prescribing doc, for advice on HOW to stop, by gradually decreasing the dose. Wuth a suddent stop, there can be some unpleasant side-effects for a time.
I'm more worried by your doctor's unavailability, both when you had distressing symptoms leading you to stop the meds, and now a major delay before you can see him again. I don't believe an active doc should go away ( on holiday, conference, whatever ) without nominating a specific locum or alternative to call in emergencies. Maybe you should consider a fresh start with a different doc who is more available ?
And if your doc was a GP, well, I believe that Bipolar Disorder should not be handled by GPs and only by specialist psychiatrists.
The anxiety symptoms you describe seem dominant, which needs to be taken into account by whoever treats you. Does your present doc really make no provision whatever for urgent appointments for patients in distress ? I'd find that deeply disappointing if so
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.